# SDR SWIA202162959

- Difficulty date: December 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 38,818 hours, 27,972 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF CP 23937463 FOR ORIGINAL DISCREPANCY AND CP23943655 FOR DAMAGE DETERMINATION. FOUND TWO HOLES TO BE ELONGATED WHILE REMOVING THE PAX DOOR AFT SEAL RETAINER THIS DAMAGE HAS BEEN DETERMINED TO BE MAJOR PER GMM 3-26 REPAIR PER REO 670-52-11-1272.    (FILED CLOSED)    REPAIRED DAMAGE TO THE PAX DOOR OUTTER SKIN AT SEAL RETAINER SUPPORT ANGLE PER INSTRUCTIONS IN REO 670-52-11-1272  REV  -   DATED 2021-12-05. TASK CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR WAS ALSO COMPLETED  IN REFERENCE TO SRM REF CP 239570836 FOR PRIMER AND PAINT OF REPAIRED AREA AND CP 23953556 FOR PRESSURIZATION CHECK OF PAX DOOR.
